# SDR AALA202510040652

- Difficulty date: September 29, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 35,220 hours, 14,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN R1 DOOR SURROUND STRUCTURE LOWER FORWARD FRAME ANGLE FROM BS 291.5 TO BS 296 AT RBL 58. REPLACED ANGLE PER AARD 51-00-05-1.
